, Volume 9, Issue 5, pp 739-743

A nil algebra of bounded operators on Hilbert space with semisimple norm closure

Purchase on Springer.com

$39.95 / €34.95 / £29.95*

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access


An algebra of operators having the property of the title is constructed and it is used to give examples related to some recent invariant subspace results.

1980 Mathematics Subject Classification. Primary 47D05, 47D25; Secondary 46H10. Research supported in part by NSF and NSERC.